# SDR AALA202505296757

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 36,278 hours, 15,744 cycles
- Engine: Cfmint CFM567B20
- Engine time: 41,875 hours, 18,077 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250299010
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: LEFT DUCT PRESSURE WENT TO ZERO AFTER TAKEOFF, N1 SPLIT UP TO 4%, REPEAT WRITE UP. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.  REMOVED AND REPLACED MW0311 HARNESS ON LEFT ENGINE. OPERTIONAL CHECKS GOOD. PER AMM 73-21-06 AND REF NON-ROUTINE 3799342.
